SUGARMAN logo
SUGARMAN The Personal Injury Law Firm
617-542-1000

​Recalled/Defective Medical Devices, Implants and Prescription Drugs

S

SUGARMAN attorneys have pursued and litigating cases involving numerous defective or recalled medical devices, implants and prescription drugs, including recent Multi-District Litigation proceedings involving metal-on-metal hip implants and transvaginal mesh.

Currently, SUGARMAN principals Benjamin Zimmermann and David McCormack are investigating lawsuits involving the recently recalled Stryker LFIT Anatomic V40 femoral head hip implant. Similar to other defective hip implant lawsuits that SUGARMAN lawyers have litigated, this Stryker LFIT V40 femoral head is made of a metal alloy. When paired with femoral stems made from different metals and alloys, patients can experience locking, dislocation, corrosion, metal poisoning and early hip implant failure, among a host of other complications. If you have been implanted with a Stryker LFIT Anatomic V40 femoral head, please contact Attorney Zimmermann or Attorney McCormack to further discuss your potential legal options.

Medical Devices and Implants

A medical device or implant is an instrument, apparatus, implant or similar mechanism for use in the diagnosis and treatment of a disease or condition. If a widely-used product is recalled or deemed defective, the thousands of claims nationwide are often consolidated into Multi-District Litigation in the federal court system.


Real Cases

Hernia Mesh Failures and Injuries

Read more

Stryker LFIT V40 Femoral Head Artificial Hip Recall

Read more

DePuy ASR Hip System

Read more

Stryker Rejuvenate and ABG II Hip Systems

Read more

Prescription Drug Injuries and Recalls

Most people take prescription drugs thinking that they are safe if used according to the instructions and warnings. All too frequently, however, drug manufacturers do not fully disclose the dangers or significant side effects of these drugs.


Real Cases

Pharmacy dispenses wrong medication

Pre-trial settlement for man who developed severe Levaquin-induced tendonitis with resulting complications after his local pharmacy dispensed Levaquin to him instead of a sleep aid. The error went undetected for two months.